# SDR UIEA2017102502083

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contact
- Condition: Broken
- Location: Relay K101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY K101 CONTACT BROKEN IN P34( REPLACED GROUND HANDLING RELAY K101 IN P34 )
